# SDR 98ZZZX3205

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AJ
- Make and model: Airbus A320-214
- Aircraft serial: 626
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA/MBJ - FLT JM 036 - ON WALK-AROUND INSPECTION, BIRD STRIKE FOUND ON NR 1 ENGINE.  NO REPORT OF ABNORMAL ENGINE PARAMETERS.  THE FOLLOWING STEPS, HOWEVER, WERE TAKEN:  BIRD STRIKE INSPECTION CARRIED OUT PER AMM CHAPTER 72-00-00, PAGES 601-606.  THERE WAS NO EVIDENCE OF ENGINE DAMAGE. ALSO, BORESCOPE INSPECTION WAS CONDUCTED IAW AMM CHAPTER 72-31-00.  THIS REVEALED SATISFACTORY. RESULTS.
